ihTs otiqesun nsedfcuo em cb I hguthot pelderaimo culod not ossrc het BBB adn rreetfheo cudol tno uecas sreytrpaior nsoriedsep (pdoi-moiu agomins at teh ibaemtsnr rtseslu ni sipetyrC/SraroN ,drnsopesie .)1 utB drx.@x si rretocc ni nntgio hatt ↓ RR nda CSN edrsnioesp in het Pt ldsuho lcla rof na mpudo-oii gsnitoanta aherrt anht hhanbtolce leithomco)(imnic ot eattr .poitnnsaoitc
I looked at it this way:
A ten month girl receiving adult doses of a mu agonist (which has POOR CNS penetration not zero) could probably have some adverse effects
I then read that the kid has a decreased RR (10/min) and marked abdominal dissension (prob due to the fact that opioids slow peristalsis; sketchy pharm also says opioids can lead to biliary colic)
Figured naloxone would reverse these symptoms
Loperamide is a Mu opioid agonist that can be used to tx diarrhea. It doesn't cross the BBB so theres no chance of addiction but you can still see the effects of opioid overdose I believe. So tx opioid overdose with naloxone.